# SDR AALA202001079001

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 30,040 hours, 12,100 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKE OFF WARNING HORN AND TAKE OFF CONFIGURATION LIGHT ILLUMINATED ON TAKE OFF . CLEARED  RUNWAY AND RAN QRH. CHECKED AGAIN BY PUSHING UP THROTTLES AND COULD NOT DUPLICATE. ACCOMPLISHED S.I.C. 1927 ALL CKS NORMAL. OK FOR SERVICE
